# SDR AALA202112093828

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737*
- Aircraft serial: 30094
- Aircraft time: 59,667 hours, 24,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GIRT BAR HOLDER ON THE FLOOR DOOR 1R DOES NOT HOLD THE BAR SECURELY. SECURED AS REQUIRED OK FOR CONTINUED SERVICE.
